# SDR CA150820011

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 40,166 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 39,895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE CABIN FUSELAGE LT AND RT FLOORBOARDS WERE REMOVED AND CRACKS WERE FOUND AT VARIOUS LOCATIONS IN THE FUSELAGE BELT FRAME ASSEMBLIES IN THE AREA OF THE BEND RELIEF CUT-OUT AT THE FLOORBOARD LEVEL (BOTH LT AND RT SIDES). THE MAXIMUM CRACK LENGTH IS APPROX. 0.50 IN. THE BELT FRAMES WOULD NORMALLY TAKE STRUCTURAL LOADS FROM THE CABIN FLOORBOARDS WHEN THEY ARE INSTALLED. THE TYPE CERTIFICATE HOLDER WAS CONTACTED AND SUPPLIED A LIMITED APPROVED REPAIR FOR THE CRACKS. THIS WAS THE FIRST INSPECTION IN THE AREA SINCE THE AIRCRAFT WAS PURCHASED FROM THE PREVIOUS OWNER.
